# SDR RAIA201406210001

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 30,093 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AFT EMERGENCY CEILING LIGHT INOPERATIVE.  MAINTENANCE REPLACED CENTER AFT EMERGENCY CEILING LIGHT, OPS CHECKED GOOD.
